View Full Version : Propecia shedding in month 4

01-01-2013, 12:00 PM
A few months ago I posted a thread asking whether I should start taking finasteride, here is the link:

I decided to start taking finasteride at the start of september this year and so far I have been on it for about four months.

I had no effects for the first month.
I had heavy shedding of miniaturised hairs in the second month. Also had sides - reduced libido, reduced semen volume, watery semen, trouble with orgasm - they all cleared up after a couple of weeks.
I had a reduction in shedding towards the end of the third month.

But over the last couple of weeks my shedding has increased dramatically (although not quite as bad as the first shed). I can't really think of any reason why I'm experiencing this as I have changed nothing in my regimen since I started fin 4 months ago. Has anyone else gone through this or is this something that I should be concerned about?

NOTE: My regimen is Spectral UHP minox x2 a day, finpecia 1 mg/day, revita shampoo ED.